Title

Bifurcations in Steady State Solutions of a Class of Nonlinear Dispersive Wave Equation

Document Type

Article

Publication Date

2012

Publication Source

Nonlinear Studies, The International Journal

Abstract

We consider the damped externally excited KdV and BBM equations and use an asymptotic perturbation method to analyze the stability of solutions. We consider the primary resonance by defining the detuning parameter. External-excitation and frequency-response curves are shown to exhibit jump and hysteresis phenomena (dis-continuous transitions between two stable solutions) for both KdV and BBM equations.

Inclusive pages

215-224

ISBN/ISSN

1359-8678

Volume

19

Issue

2

Volume

19

Issue

2

Peer Reviewed

yes


Share

COinS